# SDR SIMA20140811007

- Difficulty date: August 11, 2014
- Submitted: September 10, 2014
- Operation: Air carrier
- Aircraft: N931AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500912
- Aircraft time: 24,227 hours, 20,245 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Bracket
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LOWER OVERWING NR 2 ATTACH BRACKET CRACKED.  R & R RT WING LOWER OVERWING NR 2 ATTACH BRACKET IAW SRM 51-40-02.
